Regularity Of Cubic Graph With Application

Hossein Rashmanlou, Kishore Kumar Krishna, Ali Asghar Talebi

Abstract


A cubic graph is a generalized structure of a fuzzy graph that gives moreprecision, flexibility and compatibility to a system when compared with systems thatare designed using fuzzy graphs. In this paper, some properties of an edge regularcubic graph are given. Particularly, strongly regular, edge regular and bi-regularcubic graphs are defined and the necessary and sucient condition for a cubic graphto be strongly regular is studied. Likewise, we have introduced a partially edgeregular cubic graph and fully edge regular cubic graph with suitable illustrations.Finally, we gave an application of cubic digraph in travel time.

Keywords


Cubic graph, strongly regular cubic graph, bi-regular cubic graph.

Full Text:

PDF

References


M. Akram and W. A. Dudec, Interval-valued fuzzy graphs, Computers and

Mathematics with Applications, 61 (2011), 289-299.

P. Bhattacharya, Some remarks on fuzzy graphs, Pattern Recognition Letters, 6

(1987), 297-302.

J. Hongmei, W. Lianhua, Interval-valued fuzzy subsemigroups and subgroups

sssociated by intervalvalued suzzy graphs, in: 2009 WRI Global Congress on

Intelligent Systems, 2009,484-487.

Y. B. Jun, Ch. S. Kim, K. O. Yang, Cubic sets, Annals of Fuzzy Mathematics and

Informatics, 4 (1) (2012), 83-98.

A. Kauman, Introduction a la theorie des sous-emsembles 503 flous, Masson et

Cie 1 (1973).

M. G. Karunambigai, K. Palanivel and S. Sivasankar, Edge regular intuitionistic

fuzzy graph, Advances in Fuzzy Sets and Systems, 20 (1) (2015), 25-46.

L. J. Kohout, W. Bandler, Fuzzy interval inference utilizing the checklist paradigm

and BKrelational products, in: R.B. Kearfort et al. (Eds.), Applications of Interval

Computations, Kluwer, Dordrecht, 1996, pp. 291-335.

J. N. Mordeson, C. S. Peng, Operations on fuzzy graphs, Information Sciences, 79

(1994), 159-170.

J. N. Mordeson, P. S. Nair, Fuzzy Graphs and Fuzzy Hypergraphs, Physica Verlag,

Heidelberg, 1998. Second edition, 2001.

H. Rashmanlou and M. Pal, Some properties of highly irregular interval-valued

fuzzy graphs, World Applied Sciences Journal, 27 (12) (2013), 1756-1773.

H. Rashmanlou, S. Samanta, M. Pal and R. A. Borzooei, A study on bipolar fuzzy

graphs,Journal of Intelligent and Fuzzy Systems, 28 (2015), 571-580.

H. Rashmanlou, S. Samanta, M. Pal and R. A. Borzooei, Bipolar fuzzy graphs with

categorical properties, International Journal of Computational Intelligent Systems,

(5) (2015), 808-818.

A. Rosenfeld, Fuzzy graphs, in: L.A. Zadeh, K.S. Fu, M. Shimura (Eds.), Fuzzy

Sets andTheir Applications, Academic Press, New York, 1975, pp. 77-95.

R. Sambuc, Functions -Flous, Application alaide au Diagnostic en Pathologie

Thyroidienne, These de Doctorat en Medecine, Marseille, 1975.

M. S. Sunitha, A. Vijayakumar, Complement of a fuzzy graph, Indian Journal of

Pure and Applied Mathematics, 33 (2002), 1451-1464.

S. Samanta, M. Pal and M. Akram, m-step fuzzy competition graphs, Journal of

Applied Mathematics and Computing, 47 (2015), 461472.

S. Samanta and M. Pal, Fuzzy tolerance graphs, International Journal Latest Trend

Mathematics, 1 (2) (2011), 57-67.

S. Samanta and M. Pal, Fuzzy threshold graphs, CiiT International Journal of Fuzzy

Systems, 3 (12) (2011), 360-364.

S. Samanta and M. Pal, Fuzzy k-competition graphs and p-competition fuzzy graphs,

Fuzzy Engineering and Information, 5 (2) (2013), 191-204.

S. Samanta, M. Pal and A. Pal, New concepts of fuzzy planar graph, International

Journal of Advanced Research in Artificial Intelligence, 3 (1) (2014), 52-59.

I. B. Turksen, Interval-valued strict preference with Zadeh triples, Fuzzy Sets and

Systems, 78 (1996), 183-195.

L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353.

L. A. Zadeh, The concept of a linguistic variable and its application to approximate

reasoning-I, Information Sciences, 8 (1975), 199-249.




DOI: https://doi.org/10.22342/jims.25.1.607.1-15

Refbacks

  • There are currently no refbacks.



Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats